Bissler, Mark, Laubacher, Jacob. (1398). Classifying families of character degree graphs of solvable groups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(4), 37-46. doi: 10.22108/ijgt.2018.110140.1473
Mark W. Bissler; Jacob Laubacher. "Classifying families of character degree graphs of solvable groups". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8, 4, 1398, 37-46. doi: 10.22108/ijgt.2018.110140.1473
Bissler, Mark, Laubacher, Jacob. (1398). 'Classifying families of character degree graphs of solvable groups', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(4), pp. 37-46. doi: 10.22108/ijgt.2018.110140.1473
Bissler, Mark, Laubacher, Jacob. Classifying families of character degree graphs of solvable groups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1398; 8(4): 37-46. doi: 10.22108/ijgt.2018.110140.1473


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.